| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 29-32


P. Pandian, G. Natarajan
      An optimal more-for-less solution to fuzzy transportation problems with mixed constraints
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1405-1415.

K. Dadkhah, H. Midi, O. Sh. Sharipov
      The performance of mutual information for mixture of bivariate normal distributions based on robust kernel estimation
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1417-1436.

Nianlong Xu, Keiichi Koyanagi
      Novel preference-oriented navigation system for optimal routing selection
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1437-1449.

Datian Niu, You Zhang, Xuegang Yuan, Fenglun Wei
      Analytic solutions of parametric type and numerical simulations of a class of nonlinear ordinary differential equations
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1451-1455.

B. Hasani Lichaei, H. Taheri Kate Sari, A. Sharriffar
      Analytical inversion of two dimensional Laplace-Carson transform by a differential method
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1457-1466.

S. Jalil, R. El Azouzi, T. Peyre, M. Abbad
      Hybrid FEC/ARQ performance and audio quality over wireless links
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1467-1488.

S. S. Behzadi
      Convergence of iterative methods for Solving Painleve equation
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1489-1507.

S. Bensaid, A. Bouziani, M. Zereg
      A modified backward Euler scheme for the diffusion equation subject to purely integral conditions
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1509-1519.

Wei-Qi Deng
      A modified Mann iteration process for common fixed points of an infinite family of nonexpansive mappings in Banach spaces
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1521-1526.

F. Haddouchi
      On the output stabilizability of the diffusion equation
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1527-1534.

V. B. L. Chaurasia, D. Kumar
      A family of fractional integrals pertaining to multivariable I-function
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1535-1545.

Ran Wang, Xuegang Yuan, Shuxin Huang, Li Cheng
      Uniform approximation of a class of multivariable trigonometric interpolation polynomials in Euclidean space
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1547-1551.

S. Solak, M. Aytekin
      A note on the Euclidean norms of matrices with arithmetic-geometric-harmonic means
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1553-1561.

S. Yadav, K. K. Pathak, R. Shrivastava
      Shape optimization of Cantilever beams using neural network
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1563-1572.

R. Kumar, S. Kumar, A. Miglani
      Axi-symmetric deformation due to expanding surface loads in a fluid saturated porous medium
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1573-1581.

A. M. Sobh, S. S. Al Azab, H. H. Madi
      Heat transfer in peristaltic flow of viscoelastic fluid in an asymmetric channel
      Appl. Math. Sci., Vol. 4, 2010, no. 29-32, 1583-1606.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |